# SDR CALA2024121103056

- Difficulty date: November 20, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(737-53-3-0711) MAIN CABIN STA 328 RBL 31 - RBL 41 FLOOR BEAM CORRODED ON UPPER SURFACE.  REMOVED/BLENDED CORROSION ORIG .125 MAT LOSS .021, MAT REMAINING 0.104 FOUND TO BE OUT OF LIMITS UAL EC/RA 5321-01330 REV B. DID REPAIR 8 IAW B737-900ER SRM 53-10-51-2R-8 AND SRM 51-70-01-2R-0.
